# SDR AALA20050020

- Difficulty date: January 10, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 021975003
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT 4EF INOPERATIVE.  REPLACED HARNESS. SYSTEM GROUND CHECKED NORMAL OPERATION. (SUPP CLOSED)
